MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC MI,4FST,40CM,NIT/TUN7ECO; INTRODUCER, CATHETER

VASCULAR SOLUTIONS LLC MI,4FST,40CM,NIT/TUN7ECO; INTRODUCER, CATHETER
Catalog Number 7266V
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that " while removing micropuncture to deploy angioseal, tip of the dilator broke off.Retrieved by snare.Contents bagged and delivered to nsm.".Additional information received from customer on 25sept2024: "the patient did not experience any negative symptoms and the procedure was completed without further complication.The patient was discharged safely the same day.No emergency treatment was necessary.".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).No return product evaluation could be completed as the device was not returned for investigation.The customer supplied picture was reviewed and the shaft of the sheath was observed to be separated.The polymer appears to be stretched at the separated junction.A dhr review was completed for lot 73k2300364.No issues or non-conformities were noted.Case details were reviewed.As per the additional information received, patient did not experience any symptoms.Piece was retrieved with a snare.Based on the product evaluation, the most likely root cause of the issue is operational context and/or unintended use error.The der process will continue to monitor for any similar events.
 
Event or Problem Description
It was reported that " while removing micropuncture to deploy angioseal, tip of the dilator broke off.Retrieved by snare.Contents bagged and delivered to nsm.".Additional information received from customer on (b)(6) 2024: "the patient did not experience any negative symptoms and the procedure was completed without further complication.The patient was discharged safely the same day.No emergency treatment was necessary.".

Brand Name
MI,4FST,40CM,NIT/TUN7ECO
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key20382054
Report Number2134812-2024-00052
Device Sequence Number18159096
Product Code DYB
UDI-Device Identifier10841156107086
UDI-Public(01)10841156107086(11)231211(17)261012(10)73K2300364(21)
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K180913
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7266V
Device Lot Number73K2300364
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/07/2024
Supplement Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown